Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 512634, 13 pages
http://dx.doi.org/10.1155/2014/512634
Research Article

Optimal Wavelet Estimation of Density Derivatives for Size-Biased Data

Department of Applied Mathematics, Beijing University of Technology, Beijing 100124, China

Received 10 November 2013; Accepted 17 December 2013; Published 30 January 2014

Academic Editor: D. Baleanu

Copyright © 2014 Jinru Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinru Wang, Zijuan Geng, and Fengfeng Jin, “Optimal Wavelet Estimation of Density Derivatives for Size-Biased Data,” Abstract and Applied Analysis, vol. 2014, Article ID 512634, 13 pages, 2014. https://doi.org/10.1155/2014/512634.